# SDR CA120906014

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 511604
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 5 MINUTES BEFORE TOP OF DESCENT, THE CREW RECEIVED A HYDRAULIC SYS 2 LOW QTY INDICATION FOLLOWED BY A HYD 2 FAILURE.  AN EMERGENCY WAS DECLARED WITH ATC AND THE QRH WAS FOLLOWED.  THE RT NR 2 ENGINE DRIVEN PUMP, EDP WAS FOUND LEAKING.
